# SDR VNAA2017122711101

- Difficulty date: December 27, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 7,402 hours, 6,859 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NWS FAIL IN FLIGHT AND DECLARED AN EMERGENCY. AIRCRAFT LANDED WITH OUT INCIDENT AND TAXIED TO THE GATE. MAINTENANCE RESECURED THE CONNECTOR PLUG ON THE NWS MANIFOLD AND PERFORMED AN OPS CHECK OF THE NWS SYSTEM AND EVERYTHING CHECKED GOOD.
